MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502250
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: date of event was approximated to 01/01/2025 based on the date the manufacturer became aware of the event.Block h6: imdrf device code a04 captures the reportable event of tip damaged.
 
Event or Problem Description
It was reported that a navigator access sheath device was used during a procedure.During the procedure, it was found that the access sheath did not have an opening in the end of the sheath for the wire to be fed up.The procedure was completed with no patient complications.

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21428475
Report Number2124215-2025-09393
Device Sequence Number14584755
Product Code FED
UDI-Device Identifier08714729837992
UDI-Public08714729837992
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062502250
Device Catalogue NumberM0062502250
Device Lot Number0035137065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date02/20/2025
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown